Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Why is the spot bitten by an insect itchy?

I returned from bermuda. Two weeks later was bitten by horse fly, days later brushed out my dog in the park since then have been breaking out in small pimple like rash all bites on palms and soles of feet and around my ankles. The spots are now appearing up my arms and elbow . Especially itchy at night. Can t figure out what it is. have done nothing different.
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
HI I THINK IT IS ONLY PAPULAR URTCARIA DUE TO HORSE FLY BITES.USUALLY ANY SPOT BITTEN BY INSECT IS ITCHY BECAUSE THEY WILL RELEASE ALLERGENS WHEN THEY BITE.IT IS ONLY HYPERSENITIVITY REACTION.ANTIGENS RELEASED BY THEM COMBINE WITH ANTIBODIES IN THE BODY CAUSING ITCH-SCRATCH CYCLE
USE OF ATARAX 25 MG IN THE NIGHT,BROAD SPECTRUM ANTIBIOTIC AND APPLICATION OF CALAMINE LOTION HELPS TO GET CURED
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor